Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 31, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 31, 2008, 8:40 PM CDT for Adair County, Oklahoma. It took effect at Mar 31, 2008, 11:55 PM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2008, 8:40 PM CDT (01:40 UTC)
- In effect from
- Mar 31, 2008, 11:55 PM CDT
- Expired
- Apr 1, 2008, 8:19 PM CDT
- In force
- 20 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Adair County, OK
The radar
The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 18.42 ft at Apr 1, 2008, 9:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 010140 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 840 PM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. OKC001-010940- /O.NEW.KTSA.FL.W.0031.080401T1034Z-080402T0836Z/ /WTTO2.1.ER.080401T1034Z.080401T1800Z.080402T0236Z.NO/ 840 PM CDT MON MAR 31 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR WATTS. * FROM LATE TONIGHT TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM MONDAY THE STAGE WAS 9.24 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY TUESDAY MORNING AND CONTINUE TO RISE TO AROUND 16.0 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY EVENING. * IMPACT...AT 15.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS WILL BE AFFECTED. EXTREME TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING. $$
4 follow-up statements
000 WGUS84 KTSA 010423 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1123 PM CDT MON MAR 31 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. OKC001-011223- /O.EXT.KTSA.FL.W.0031.080401T0455Z-080402T0627Z/ /WTTO2.1.ER.080401T0455Z.080401T1800Z.080402T0027Z.NO/ 1123 PM CDT MON MAR 31 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1000 PM MONDAY THE STAGE WAS 11.92 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 16.8 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING. * IMPACT...AT 17.0 FEET...MODERATE FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS WILL BE AFFECTED. A FEW CABINS IN THE FIDLERS BEND AREA MAY HAVE MINOR FLOODING. $$
000 WGUS84 KTSA 010703 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 203 AM CDT TUE APR 01 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. OKC001-011503- /O.EXT.KTSA.FL.W.0031.000000T0000Z-080402T0916Z/ /WTTO2.1.ER.080401T0454Z.080401T1800Z.080402T0316Z.NO/ 203 AM CDT TUE APR 01 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM TUESDAY THE STAGE WAS 13.31 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO NEAR 16.8 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 17.0 FEET...MODERATE FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS WILL BE AFFECTED. A FEW CABINS IN THE FIDLERS BEND AREA MAY HAVE MINOR FLOODING. $$
000 WGUS44 KTSA 011311 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 811 AM CDT TUE APR 01 2008 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. OKC001-012111- /O.EXT.KTSA.FL.W.0031.000000T0000Z-080402T0749Z/ /WTTO2.2.ER.080401T0454Z.080401T1800Z.080402T0149Z.NO/ 811 AM CDT TUE APR 01 2008 ...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS 17.67 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO NEAR 18.4 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 19.0 FEET...MODERATE FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS WILL BE AFFECTED. SEVERAL CABINS IN THE FIDDLERS BEND AREA MAY BE FLOODED. $$
000 WGUS84 KTSA 020119 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 819 PM CDT TUE APR 01 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-020149- /O.CAN.KTSA.FL.W.0031.000000T0000Z-080402T0749Z/ /WTTO2.2.ER.080401T0454Z.080401T1400Z.080401T2108Z.NO/ 819 PM CDT TUE APR 01 2008 THE FLOOD WARNING IS CANCELLED FOR THE ILLINOIS RIVER NEAR WATTS. * AT 700 PM TUESDAY THE STAGE WAS 10.35 FEET. * THE RIVER FELL BELOW FLOOD STAGE LATE THIS AFTERNOON. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 13.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. EXTREME TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING. $$ OKC021-020919- /O.EXT.KTSA.FL.W.0033.000000T0000Z-080403T0325Z/ /TALO2.1.ER.080401T1248Z.080402T1200Z.080402T2125Z.NO/ 819 PM CDT TUE APR 01 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM TUESDAY THE STAGE WAS 12.27 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING TO NEAR 13.5 FEET WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * IMPACT...AT 14.0 FEET...MODERATE FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE. EXTREME TURBULENCE WILL MAKE THE RIVER TOO HAZARDOUS FOR FLOATING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 31, 7:41 PM CDT, 59 minutes earlier.
Area forecast discussion, Mar 31, 7:41 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT MON MAR 31 2008
.MESOSCALE UPDATE...
THE LEAD SUPERCELL MOVING ACROSS OUR EXTREME
SOUTHEAST OKLAHOMA COUNTIES HAS EXITED OUR
FORECAST AREA.
THE SQUALL LINE IS MERGING INTO THE OTHER CELLS
ACROSS PUSHMATAHA COUNTY AND THIS IS EXPECTED
TO DIMINISH THE TORNADO THREAT WITH THIS CELLS
A SEVERE THREAT WILL CONTINUE WITH THE LINE OF
STORMS FROM SOUTHERN LE FLORE COUNTY INTO
PUSMATAHA AND CHOCTAW COUNTIES GIVEN THAT
SURFACE BASED CAPES ARE STILL NEAR 1900 J/KG AHEAD
OF THE STORMS AND DEEP LAYER SHEAR OF 40 TO
50 KNOTS REMAINS.
THE LINE OF STORMS WILL ONLY SLOWLY MAKE SOUTHWARD
PROGRESS OVER THE NEXT FEW HOURS LIKELY TAKING
TIL NEAR 10 PM BEFORE THE THREAT IN CHOCTAW
COUNTY IS OVER.
THE WEAK THUNDERSTORMS THAT HAVE REDEVELOPED NEAR
AND WEST OF FORT SMITH ARE ELEVATED AND APPEAR TO
NOT BE RECEIVING SUFFICIENT INFLOW TO SUPPORT
MUCH OF AN INCREASE...SO SEVERE WEATHER IS NOT
EXPECTED WITH THESE CELLS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ049-OKZ053-OKZ075-
OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Mar 31, 5:00 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT MON MAR 31 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
429 PM CDT MON MAR 31 2008
...SEVERE WEATHER THREAT CONTINUES TONIGHT FOR SOUTHEAST OKLAHOMA
NORTHEASTWARD THROUGH NORTHWEST ARKANSAS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
FLASH FLOOD.
RISK...ELEVATED.
AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK..SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
HEAVY RAIN.
RISK...ELEVATED.
AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
DISCUSSION...
SEVERE THUNDERSTORMS WERE ONGOING EARLY THIS EVENING ALONG AND AHEAD OF
A COLD FRONT...WHICH WAS LOCATED NEAR JAY...SOUTHWEST TO NEAR WAGONER...
AND TO HENRYETTA AT 5 PM. STRONG LOW LEVEL WINDS CONTINUE TO ENHANCE
LIFT AND CREATE STRONG WIND SHEAR OVER THE REGION TONIGHT AHEAD OF
THE COLD FRONT. WITH A VERY UNSTABLE AIRMASS IN PLACE...SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THE
EASTWARD MOVING COLD FRONT. ADDITIONAL DISCRETE SUPERCELLS ARE
DEVELOPING ALONG A DRY LINE SOUTHWEST OF THE AREA...AND WILL MOVE
INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TONIGHT. THE GREATEST
THREAT FOR TORNADOES...INCLUDING A FEW STRONG LONG TRACK
TORNADOES...WILL BE ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
HOWEVER...THE ENTIRE AREA AHEAD OF THE COLD FRONT WILL HAVE SOME TORNADO
THREAT THIS EVENING. DUE TO THE VERY MOIST LOW LEVELS...HP SUPERCELLS
ARE LIKELY...WHICH MAY MAKE IT DIFFICULT TO SEE TORNADOES. RESIDENTS ARE
URGED TO REMAIN ALERT AND TAKE IMMEDIATE ACTION WHEN WARNINGS ARE ISSUED
FOR THEIR AREA. IN ADDITION TO THE TORNADO THREAT...VERY LARGE AND
DAMAGING HAIL IS POSSIBLE.
THE STORMS TONIGHT WILL BE EFFICIENT RAIN PRODUCERS...SO THE THREAT
FOR VERY HEAVY RAINFALL WILL CONTINUE AS WELL.
THE SEVERE WEATHER MODE IS EVOLVING INTO A LINEAR SQUALL LINE THREAT
THIS EVENING AS THE COLD FRONT MOVES SOUTHEAST THROUGH THE REGION. LARGE
HAIL WILL REMAIN A THREAT...ALONG WITH DAMAGING STRAIGHT LINE WINDS AND
HEAVY RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY WINDS BEHIND TODAYS COLD FRONT WILL CONTINUE ON TUESDAY. ANOTHER
POTENT UPPER TROUGH WILL APPROACH THE REGION WEDNESDAY NIGHT AND
THROUGH THURSDAY. ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE AS
ANOTHER COLD FRONT MOVES INTO A MOIST AND UNSTABLE AIRMASS. HEAVY RAIN
IS ALSO LIKELY WITH THIS NEXT SYSTEM WITH THE HEAVIEST RAIN EXPECTED
OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WIDE SPREAD TWO TO THREE
INCH RAINFALL AMOUNTS ARE LIKELY WITH LOCALLY HEAVIER AMOUNTS OF 6 INCHES
OR MORE POSSIBLE.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
WHILE THE SEVERE WEATHER THREAT ON WEDNESDAY AND THURSDAY CAN NOT BE
IGNORED...FLOODING FROM ADDITIONAL HEAVY RAIN WEDNESDAY NIGHT AND
THURSDAY COULD BE DEVASTATING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Mar 31, 5:51 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 5 N PANAMA 35.24N 94.67W
03/31/2008 E0.75 INCH LE FLORE OK AMATEUR RADIO
&&Local storm report, Mar 31, 6:17 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD SPRINGDALE 36.19N 94.13W
03/31/2008 WASHINGTON AR LAW ENFORCEMENT
NUMEROUS ROADS CLOSED/SOME WATER RESCUES
&&Local storm report, Mar 31, 6:31 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL ALBION 34.66N 95.10W
03/31/2008 E0.75 INCH PUSHMATAHA OK PUBLIC
0606 PM HAIL 9 N BOSWELL 34.16N 95.87W
03/31/2008 E1.75 INCH CHOCTAW OK PUBLIC
&&Local storm report, Mar 31, 6:39 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 4 W SPEER 34.11N 95.63W
03/31/2008 E1.00 INCH CHOCTAW OK TRAINED SPOTTER
&&Local storm report, Mar 31, 6:42 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL MULBERRY 35.50N 94.05W
03/31/2008 E0.88 INCH CRAWFORD AR BROADCAST MEDIA
&&Local storm report, Mar 31, 8:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL SOBOL 34.16N 95.24W
03/31/2008 E0.88 INCH PUSHMATAHA OK PUBLIC
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:02 PM CDT | Tornado Warning | TSA | Pushmataha | 58 min |
| Mar 31, 7:12 PM CDT | Tornado Warning | TSA | Choctaw | 63 min |
| Mar 31, 7:37 PM CDT | Flash Flood Warning | TSA | Pushmataha | 113 min |
| Mar 31, 7:42 PM CDT | Flash Flood Warning | TSA | LeFlore | 103 min |
| Mar 31, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 2 hr |
| Mar 31, 8:53 PM CDT | Flash Flood Warning | TSA | Choctaw | 2 hr |
| Apr 1, 2:02 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 6 hr |
| Apr 1, 2:13 AM CDT | River Flood Warning | TSA | Cherokee | 35 hr |
| Apr 1, 3:37 AM CDT | River Flood Warning | TSA | LeFlore | 17 hr |
| Apr 1, 7:54 AM CDT | River Flood Warning | TSA | Ottawa | 30 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.